# SDR UIEA2025110101289

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N708GT
- Make and model: Boeing 777F
- Aircraft serial: 67993
- Aircraft time: 10,643 hours, 1,371 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH VIBRATION FROM NOSE GEAR AFTER ROTATION AND RETRACTION.  PERFORMED CONDITIONAL INSPECTION ON NOSE LANDING GEAR IAW AMM 05-51-38. BOTH LH & RH TPC GOOD, RE-TORQUED BOTH LH & RH NOSE WHEEL IAW AMM 32-45-02, NO DAMAGE OR LOOSE PARTS FOUND. A/C OK FOR SVC.
